New types of almost contact metric submersions
Keywords:almost para-Hermitian manifolds, almost paracontact manifolds, almost contact metric submersions, almost contact metric manifolds, almost Hermitian manifolds, Riemannian submersions
We introduce the concept of conjugaison in contact geometry. This concept allows to define new structures which are used as base space of a Riemannian submersion. With these new structures, we study new three types of almost contact metric submersions.
Blair, D. E., Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics, Vol.203, Birkhäuser, New York, 2002.
Chinea, D., Almost contact metric submersions, Rend. Circ. Mat. Palermo, 34(1985),89-104.
Chinea, D., Almost contact metric submersions and structure equations,
Publicationes Mathematicae, Debrecen 34 (1987), 207-213.
Falcitelli, M., Ianus, S. and Pastore, A.M., "Riemannian submersions and related topics", World Sci. Pub.Co. 2004.
Gray, A. and Hervella, L. M., The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl., 123 (1980), 35-58.
G¨und¨uzalp, Y. and Sahin, B., Paracontact semi-Riemannian submersions, Turk. J. Math., 37(2013), 114-128.
O’Neill, B., The fundamental equations of a submersion, Michigan Math.J., 13 (1966), 459-469.
Oubi˜na, J. A., New classes of almost contact metric structures, Publicationes Mathematicae, Debrecen, 32 (1985), 187-193.
Sato, I., On a structure similar to the almost contact structure I, Tensor, N.S., 30 (1976), 219-224.
Sato, I., On a structure similar to the almost contact structure II, Tensor, N.S., 31 (1977), 199-205.
Shukla, S.S. and Shankar Verna, U.,Paracomplex Paracontact Pseudo- Riemannian Submersions, Hindawi Publ. Corporation Geometry, Vol. 2014, Article ID 616487.
Watson, B.,The differential geometry of two types of almost contact metric submersions, in The Math. Heritage of C.F. Gauss, (Ed. G.M. Rassias), World Sci. Publ. Co. Singapore, 1991, pp. 827-861.
How to Cite
Copyright (c) 2021 T.Tshikuna Matamba
This work is licensed under a Creative Commons Attribution 4.0 International License.
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.